# SDR AU981437

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D30259
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL HUB CRACKED INTERNALLY BETWEEN SCREW HOLES. CRACKING IS NOT VISIBLE UNLESS THE WHEEL IS DISMANTLED.    PART TC:  4,960.
